# SDR DALA2019053003316

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 71,563 hours, 52,110 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF WDM 35-24-01 WIRE W638CL20 HAS HEAT DAMAGE IN F/C CABIN OVER HEAD AREA. REMOVED AND REPLACED WIRE #W638CL20 FROM CONNECTOR R5-1200 PIN FF TO BUTT SPICE REPAIR ABOVE CEILING PANEL ROW 2CD PER SPWD 20-31. WIRING CKS IAW WDM 35-24-01. PERFORMED PAX O2 SYSTEM OPS CHECK PER AMM 35-20. CKS GOOD. (LP1097696 )
